| Title:
|
A method for improving the convergence of iteration sequences (English) |
| Author:
|
Marek, Ivo |
| Language:
|
English |
| Journal:
|
Commentationes Mathematicae Universitatis Carolinae |
| ISSN:
|
0010-2628 (print) |
| ISSN:
|
1213-7243 (online) |
| Volume:
|
2 |
| Issue:
|
4 |
| Year:
|
1961 |
| Pages:
|
6-9 |
| . |
| Category:
|
math |
| . |
| MSC:
|
65Jxx |
| idZBL:
|
Zbl 0195.43001 |
| . |
| Date available:
|
2008-06-05T20:16:08Z |
| Last updated:
|
2019-02-12 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/104893 |
| . |
| Reference:
|
[1] L. A. LJUSTĚRNIK: Zamečanija k čislennomu rešeniju krajevych zadač uravněnija Laplasa i vyčislenijam sobstvennych značenij metodom setok.Trudy Mat. Inst. im. V. A. Steklova AN SSSR, XX (1947), 49-64. |
| . |